Vol. 9, No. 1, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Polygonal bicycle paths and the Darboux transformation

Ian Alevy and Emmanuel Tsukerman

Vol. 9 (2016), No. 1, 57–66

A bicycle (n,k)-gon is an equilateral n-gon whose k diagonals are of equal length. In this paper we introduce periodic bicycle (n,k)-paths, which are a natural variation in which the polygon is replaced with a periodic polygonal path, and study their rigidity and integrals of motion.

bicycle polygons, tire track problem, floating bodies in equilibrium
Mathematical Subject Classification 2010
Primary: 37J35, 52C25
Received: 7 September 2013
Revised: 1 September 2014
Accepted: 8 December 2014
Published: 17 December 2015

Communicated by Kenneth S. Berenhaut
Ian Alevy
Division of Applied Mathematics
Brown University
Providence, RI 02912
United States
Emmanuel Tsukerman
Department of Mathematics
University of California, Berkeley
Berkeley, CA 94720
United States